Operational Variants of the Minimum Mean Squared Error Estimator in Linear Regression Models with Non-Spherical Disturbances
Alan Wan () and
Anoop Chaturvedi ()
Annals of the Institute of Statistical Mathematics, 2000, vol. 52, issue 2, 332-342
Keywords: Asymptotic expansion; quadratic loss; minimum mean squared error; risk; Stein-rule (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:52:y:2000:i:2:p:332-342
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().